International Journal of Modern Nonlinear Theory and Application

Vol.5 No.1(2016), Paper ID 64635, 11 pages

DOI:10.4236/ijmnta.2016.51009

 

Global Attractor for a Class of Nonlinear Generalized Kirchhoff-Boussinesq Model

 

Penghui Lv, Ruijin Lou, Guoguang Lin

 

Mathematical of Yunnan University, Kunming, China
Mathematical of Yunnan University, Kunming, China
Mathematical of Yunnan University, Kunming, China

 

Copyright © 2016 Penghui Lv, Ruijin Lou, Guoguang Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lv, P. , Lou, R. and Lin, G. (2016) Global Attractor for a Class of Nonlinear Generalized Kirchhoff-Boussinesq Model. International Journal of Modern Nonlinear Theory and Application, 5, 82-92. doi: 10.4236/ijmnta.2016.51009.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.